MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this unit is not reading the ecg.The customer will send in the unit to be exchanged.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.D10 attempt # 1: 10/07/2024 emailed the customer via microsoft outlook for device information: the customer replied by stating; the telemetry was connected to asset model name : cns 6801-32 and serial number : (b)(6).Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the transmitter: cns: model #: pu-681ra.Serial #: (b)(6).Device manufacturer date: 05/12/2022.Unique identifier (b)(4).Returned to nihon kohden: no.
 
Event or Problem Description
The customer reported that this unit is not reading the ecg.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this unit is not reading the ecg.The customer will send in the unit to be exchanged.There was no patient injury reported.Investigation summary: the returned unit was evaluated and the complaint was duplicated.The cause of the issue was circuit board failure.D10 attempt # 1: (b)(6) 2024 emailed the customer via microsoft outlook for device information: the customer replied by stating; the telemetry was connected to asset model name : cns 6801-32 and serial number : (b)(6).Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the transmitter: cns: model #: pu-681ra, serial #: (b)(6), device manufacturer date: 05/12/2022, unique identifier (b)(4), returned to nihon kohden: no.

Brand Name
ZM-530PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key20506138
Report Number8030229-2024-04480
Device Sequence Number8209904
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.
Patient SexUnknown